MAUDE Adverse Event Report: SURGICAL SPECIALTIES SURGICAL SPECIALTIES; BONE WAX

SURGICAL SPECIALTIES SURGICAL SPECIALTIES; BONE WAX
Model Number 901
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: it was brought to my attention in the lami packs that the bone wax is contaminated with what looks like fiberglass.

Brand Name
SURGICAL SPECIALTIES
Common Device Name
BONE WAX
Manufacturer (Section D)
SURGICAL SPECIALTIES
1100 berkshire blvd, suite 300
wyomissing PA 19610
Manufacturer (Section G)
SURGICAL SPECIALTIES
1100 berkshire blvd, suite 300
wyomissing PA 19610
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key16657676
Report Number3014527682-2023-00004
Device Sequence Number20642333
Product Code MTJ
UDI-Device Identifier00848782008247
UDI-Public00848782008247
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901
Device Catalogue Number901
Device Lot NumberCB04QAO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown